The withdrawal I get between patches is getting MUCH worse the last week or so. I get chills and sweats at night, but it has been getting so I wake up in a wet bed from the sweat but too cold to uncover myself as I then shiver. I have also been getting restless or agitated that night so I can’t keep still or sleep with it.
This is once every 3 days. I didn’t get it when I was on the patches every 48 hours but I was warm all the time and I felt “drunk” all the time too. Although I used to get the drunk feeling the day after changing my patch but now it hasn’t been as bad if there at all, so maybe changing more frequently again could be good as I can’t deal with those nights.
I can’t speak to my doctor before Monday either but I will mention it as I have been told there is nothing else to use as I have tried everything.
Shame Fentanyl is not a tablet, as the reason I get the withdrawal is because the patches run out too quick. That would not happen with tablets!